April 2019 Shojiko Program

April 2019 program at Sivananda Shojiko Retreat

To celebrate the first anniversary of Shojiko Retreat, we are pleased to offer a 3-day program inviting Swami Sitaramananda and Swami Adiparashaktiananda from Yoga Farm in CA USA, with special guest teacher Dr. Ramkumar Kutty from India. All classes will be taught in English with Japanese interpreter. Please join this rare opportunity to share the ancient wisdom of Yoga and Ayurveda taught by experienced teachers.

Schedule

April 3rd (Wed)
Check in 14:00
16:00-18:00 Asana & Pranayama 120min.
18:00 Dinner
19:30-21:00 Satsang/Yoga & Ayurveda
23:00 Light off

April 4th (Thurs)
5:30 Wake-up
6:00-7:30 Satsang/Introduction Ayurveda (30min. Silent walk if the weather is nice)
8:00-9:30 Lecture/ stress
10:00-11:00 Lunch
11:00-12:00 Karma Yoga
13:00-15:00 Lecture/ Ayurveda rejuvenation
16:00-18:00 Asana & Pranayama 120min.
18:00 Dinner
19:30-21:00 Satsang /4 paths of Yoga and 4 stages of life
23:00 Light off

April 5th (Fri)
5:30 Wake-up
6:00-7:30 Satsang Q & A (30min.Silent walk if the weather is nice)
8:00-9:30 Asana & Pranayama 90min.
10:00 Lunch
11:00-11:30 Closing the program
12:00 Check out

Teachers
Orange: Swami Sita
Blue: Swami Adi
Green: Dr. Ram Kumar

Price

Dormitory : 24,000 JPY
Twin room : 28,000 JPY
(including accommodation for 2 nights, vegetarian meals, asana classes, and lectures for 3 days)

Please note : When there are many participants, we may ask you to sleep at the B & B nearby, about 2 min.walking distance. The fee will be the same as dormitory room. You may pay the cost by cash or by credit cards.

How to apply

From our website, please scroll the page towards the end, then press “BOOK NOW” button.

%d人のブロガーが「いいね」をつけました。